Fusion Product of Positive Level Representations and Lie Algebra Homology

Arun Ram
Department of Mathematics and Statistics
University of Melbourne
Parkville, VIC 3010 Australia

Last updated: 26 March 2015

This is an excerpt of the paper Fusion Product of Positive Level Representations and Lie Algebra Homology by Shrawan Kumar, Department of Mathematics, University of North Carolina, Chapel Hill, NC 27599-3250, USA.


[Agr1995] B. Agrebaoui, Standard modules and standard modules of level one, J. Pure Appl. Alg. 102 (1995), 235–241.

[APa1995] H. H. Andersen and J. Paradowski, Fusion categories arising from semisimple Lie algebras, Comm. Math. Phys. 169 (1995), 563–588.

[BMi1995] M. J. Bos and K. C. Misra, An application of crystal bases to representations of affine Lie algebras, J. of Alg. 173 (1995), 436–458.

[Bou1981] N. Bourbaki, Groupes et algèbres de Lie, Chapt. IV-VI, Masson, Paris (1981).

[Fal1994] G. Faltings, A proof for the Verlinde formula, J. Alg. Geom. 3 (1994), 347–374.

[Fin1993] M Finkelberg, An equivalence of fusion categories, preprint (1993).

[GLe1976] H. Garland and J. Lepowsky, Lie algebra homology and the Macdonald-Kac formulas, Invent. Math. 34 (1976), 37–76.

[Kac1983] V. Kac, Infinite dimensional Lie algebras, in Progr. Math. Vol. 44, Birkhäuser, Boston, 1983.

[Kum1987] S. Kumar, Demazure character formula in arbitrary Kac-Moody setting, Invent Math. 89 (1987), 395–423.

[Kum1990] S. Kumar, Bernstein-Gelfand-Gelfand resolution for arbitrary Kac-Moody algebras, Math. ann. 286 (1990), 709–729.

[KNR1994] S. Kumar, M. S. Narasimban and A. Ramanathan, Infinite Grassmannians and moduli spaces of G-bundles, Math. Ann. 300 (1994), 41–75.

[Mat1988] O. Mathieu, Formules de caracterès pour les algebrès de Kac-Moody générales, Astérisque 159–160 (1988), 1–267.

[RCW1982] A. Rocha-Caridi and N.R. Wallach, Projective modules over graded Lie algebras. I, Math. Z. 180 (1982), no. 2, 151–177. MR0661694

[Sze1995] A. Szenes, The combinatorics of the Verlinde formulas, in Vector bundles in algebraic geometry (Durham, 1993), Lond. Math. Soc. Lecture Notes Series 208 (1995), pp. 241–253.

[TUY1989] A. Tsuchiya, K. Ueno and Y. Yamada, Conformal field theory on universal family of stable curves with gauge symmetries, Adv. Studies in Pure Math. 19 (1989), 459–565.

page history